Accessibility navigation


Four-dimensional variational data assimilation for Doppler radar wind data

Rihan, F. A., Collier, C. G. and Roulstone, I. (2005) Four-dimensional variational data assimilation for Doppler radar wind data. Journal Of Computational And Applied Mathematics, 176 (1). pp. 15-34.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Meteorology
ID Code:5468

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation